# SDR YENA2020032430260

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 10,852 hours, 2,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 156411
- Condition: Failed
- Location: Cabin
- Part time: 10,852 hours, 2,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT #190. SSN-JFK. EPSU AT LOCATION 12WL FAILED EMERGENCY TEST ; R & R EPSU AT LOCATION 12WL IAW AMM 33-51-38. OPS CHECK GOOD
